Doctor insights on:
Dangers Of Trazodone
What to do if I had 50 mg of trazodone two days ago and am still feeling the effects. How long does it take to wear off?
That is my short ans:
50 mgm trazadone, 48 hours later you still have the effects.
You probably went to see a md with some complaints, which included sleep disturbance. He gave you trazadone and you sort of sleeping since then.
Time for total truth.
What else are you taking ... ...Read more
Found sis took 2400mg trazodone, 300mg doxylamine, 15mg lorazepam, 10mg anti-emetic, 1250mg aglomelatine over 30h. Low symptoms. Out of danger?
ER: I'd strongly suggest going to the ER ... It's clear that your sister needs psychiatric care and that would be the best place for her right now. Also, she may have organ damage. She's no where near out of danger. ...Read more
I used to be on geodon (ziprasidone) for sleep i only gained couple lbs doc said it was dangerous is trazodone good for sleep? Is it a non weight sleep med
Trazedone works well: Geodon (ziprasidone) is an effective medication for many conditions but often has some weight gain as a side effect. . It may be dangerous based on your health and family health background so some people should not take it because of health risks. Trazedone, is an older antidepressant often used for sleep. It carries fewer risks and weight gain is.not likely if it is only used for sleep. ...Read more
I'm taking a prescription of 50-100 mgs of trazodone a night for insomnia. I cannot sleep, so for 2 weeks I added 3 unisoms a night. Is this dangerous?
Yes: It is more than prescription strength Diphenhydramine and destroys the part of the sleep cycle where you get refreshed and restored even though your eyes are closed and you are in the state of sleep. You will actually become sleep deprived! Contact your doc for help with your sleep! ...Read more
Is it dangerous to take 2 mg of klonopin, 10 mg of ambien (zolpidem) and 50 mg of trazodone all within a half hour in order to sleep? I'm a 140 lb woman.
Usually a doctor will not start with all three of those medications at that dosage. If the medication is being titrated up such dosages might be prescribed. SOmetimes Trazadone will be an even higher dosage.
Hopefully you and your doctor will try to figure out why you are having trouble sleeping and psychotherapy might be considered. ...Read more
I take 10 mg of Lexapro and 300 mg of Wellbutrin (bupropion) as well as 50 mg of Trazodone for insomnia. I have had insomnia for years. Is this combo dangerous?
My doc put me on Zoloft (sertraline) 100mg & I'm on trazodone 100mg, depakote, riperidal and serqaul are those meds dangerous for me to take together?
No: If your dr prescribed it this way. Risk/benefit ratio probably justify this (not so uncommon) combination. Ask your dr for the rationale behind it; if it works for you and you have no collateral effects, it is ok. Best wishes. ...Read more
My doctor is switching me from sertraline to bupropion. I take 100 mg of trazodone for sleep. I read online this is a very dangerous combo. Worried.
Been diagnosed with strep
Threat taking 450mg clindamycin and I'm currently on 450 pregabalin and 100 mg trazodone and ibuprofen. Is this dangerous?
Desyrel (trazodone): It is the brand name for trazodone, an antidepressant which is mainly used to help people sleep. Only doses above 400mg has antidepressant effects but that would usually cause so much sleepiness that it is not used at all for depression. Most people sleep well at 100mg or below. A minority needs up to 450mg to sleep well, but they have other severe mental problems as well. ...Read more
For most, yes: If prescribed and followed by a doctor, trazodone can be very safe. It's often used to help with sleep these days, rather than using it for its antidepressant features alone. It can cause dry mouth, dizziness, and nausea -- also in men, it can cause priapism at higher doses. ...Read more
It certainly can: Trazodone is one of my favorite medications to help sleep. It is nonaddicting and safe for most people. But any sedating medication can give you the "munchies": craving sweets and carbohydrates. If you're not craving carbs, the trazodone is probably not the problem. Eat properly: no matter what, avoid sweets (especially sweetened drinks), junk food, cookies, candy, & simple starches like potatoes. ...Read more
Stopping after only: Five days is not really stopping it abruptly. ...Read more
Bipolar D/O: Your additional patient information does say you are bipolar, but there are no mood stabilizers on your medication list. I would be cautious about raising your trazodone dose. Sleep disturbance can signify a hypomanic or manic episode developing, and you would not want to precipitate that. I encourage you to work with a psychiatrist on this, and find better treatments than trazodone alone. ...Read more